# SDR CALA2020020800346

- Difficulty date: February 5, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 56,875 hours, 18,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N7106
- Condition: Chafed
- Location: Bs 1800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0586 SUPPORT BRACKET CHAFING INTO AFT FUSELAGE SKIN PA NEL STA 1800 STR 17L REF. ST. ENGINEERING N/R 0086941 CUT DAMAGE SECTION OF FUSELAGE SKIN PANEL (HORZ. STAB FWD CUTOUT FAIRING SKIN) AT STA 1800 STR 17L AND ACCOMPLISHED A CATEGORY "A" PERMANENT SKIN SPLICE REPAIR IAW B757-300 SRM 53-80-70 REPAI R 4 FIG 201 SUPPORT BRACKET FOUND SERVICEABLE.
